# SDR DJFA2007059

- Difficulty date: May 30, 2007
- Submitted: June 2, 2007
- Operation: Air carrier
- Aircraft: N718TA
- Make and model: Beech 400A
- Aircraft serial: RK195
- Engine: Pwa JT15D5
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 7,386 hours, 6,048 cycles
- Component: Horizontal Stab, Raythn
- Component part number: 45A21002XXX
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, MAINTENANCE DISCOVERED A RIB FLANGE CRACKED ON THE RT SIDE OF THE H-STAB APPROX 7 INCH FROM THE AFT EDGE ON THE BOTTOM FLANGE.   UPON FURTHER INSP, MX DISCOVERED 14 CRACKS ON 3 RIBS OF THE RT SIDE AND AN ADDITIONAL 7 CRACKS ON 4 RIBS OF THE LT SIDE OF THE H-STAB.  ALL CRACKED RIBS WERE REPLACED.
